4 Publications

Mark all

[4]
2017 | Journal Article | IST-REx-ID: 513 | OA
Klotz, Lukasz, et al. “Couette-Poiseuille Flow Experiment with Zero Mean Advection Velocity: Subcritical Transition to Turbulence.” Physical Review Fluids, vol. 2, no. 4, 043904, American Physical Society, 2017, doi:10.1103/PhysRevFluids.2.043904.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1494
Lemoult, Grégoire M., et al. “Directed Percolation Phase Transition to Sustained Turbulence in Couette Flow.” Nature Physics, vol. 12, no. 3, Nature Publishing Group, 2016, pp. 254–58, doi:10.1038/nphys3675.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1664 | OA
Barkley, Dwight, et al. “The Rise of Fully Turbulent Flow.” Nature, vol. 526, no. 7574, Nature Publishing Group, 2015, pp. 550–53, doi:10.1038/nature15701.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1679 | OA
Lemoult, Grégoire M., et al. “Taylor’s Forest.” Physics of Fluids, vol. 27, no. 9, 091102, American Institute of Physics, 2015, doi:10.1063/1.4930850.
View | Files available | DOI
 

Search

Filter Publications

4 Publications

Mark all

[4]
2017 | Journal Article | IST-REx-ID: 513 | OA
Klotz, Lukasz, et al. “Couette-Poiseuille Flow Experiment with Zero Mean Advection Velocity: Subcritical Transition to Turbulence.” Physical Review Fluids, vol. 2, no. 4, 043904, American Physical Society, 2017, doi:10.1103/PhysRevFluids.2.043904.
View | DOI | Download Preprint (ext.)
 
[3]
2016 | Journal Article | IST-REx-ID: 1494
Lemoult, Grégoire M., et al. “Directed Percolation Phase Transition to Sustained Turbulence in Couette Flow.” Nature Physics, vol. 12, no. 3, Nature Publishing Group, 2016, pp. 254–58, doi:10.1038/nphys3675.
View | DOI
 
[2]
2015 | Journal Article | IST-REx-ID: 1664 | OA
Barkley, Dwight, et al. “The Rise of Fully Turbulent Flow.” Nature, vol. 526, no. 7574, Nature Publishing Group, 2015, pp. 550–53, doi:10.1038/nature15701.
View | DOI | Download Preprint (ext.)
 
[1]
2015 | Journal Article | IST-REx-ID: 1679 | OA
Lemoult, Grégoire M., et al. “Taylor’s Forest.” Physics of Fluids, vol. 27, no. 9, 091102, American Institute of Physics, 2015, doi:10.1063/1.4930850.
View | Files available | DOI
 

Search

Filter Publications